A Carleman theorem for curves in C...
Mathematica Scandinavica, Tome 45 (1979), pp. 70-76
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
asymptotic approximation by entire functions, real curve
@article{MS2_1979__45_166664,
author = {H. Alexander},
title = {A {Carleman} theorem for curves in {C...}},
journal = {Mathematica Scandinavica},
pages = {70--76},
year = {1979},
volume = {45},
language = {en},
url = {http://geodesic.mathdoc.fr/item/MS2_1979__45_166664/}
}
H. Alexander. A Carleman theorem for curves in C.... Mathematica Scandinavica, Tome 45 (1979), pp. 70-76. http://geodesic.mathdoc.fr/item/MS2_1979__45_166664/